Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/134030
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCastañer, Anna-
dc.contributor.authorClaramunt Bielsa, M. Mercè-
dc.contributor.authorLefèvre, Claude-
dc.contributor.authorLoisel, Stéphane-
dc.date.accessioned2019-05-28T14:47:30Z-
dc.date.issued2019-07-
dc.identifier.issn0047-259X-
dc.identifier.urihttp://hdl.handle.net/2445/134030-
dc.description.abstractIn this paper, we introduce a new multivariate dependence model that generalizes the standard Schur-constant model. The difference is that the random vector considered is partially exchangeable, instead of exchangeable, whence the term partially Schur-constant. Its advantage is to allow some heterogeneity of marginal distributions and a more flexible dependence structure, which broadens the scope of potential applications. We first show that the associated joint survival function is a monotonic multivariate function. Next, we derive two distributional representations that provide an intuitive understanding of the underlying dependence. Several other properties are obtained, including correlations within and between subvectors. As an illustration, we explain how such a model could be applied to risk management for insurance networks.-
dc.format.extent12 p.-
dc.format.mimetypeapplication/pdf-
dc.language.isoeng-
dc.publisherElsevier-
dc.relation.isformatofVersió postprint del document publicat a: https://www.sciencedirect.com/science/article/pii/S0047259X18300812-
dc.relation.ispartofJournal of Multivariate Analysis, 2019, vol. 172, num. July, p. 47-58-
dc.rightscc-by-nc-nd (c) Elsevier, 2019-
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es-
dc.subject.classificationModels matemàtics-
dc.subject.classificationRisc (Assegurances)-
dc.subject.classificationRisc (Economia)-
dc.subject.otherMathematical models-
dc.subject.otherRisk (Insurance)-
dc.subject.otherRisk-
dc.titlePartially Schur-constant models-
dc.typeinfo:eu-repo/semantics/article-
dc.typeinfo:eu-repo/semantics/acceptedVersion-
dc.identifier.idgrec689705-
dc.date.updated2019-05-28T14:47:30Z-
dc.rights.accessRightsinfo:eu-repo/semantics/embargoedAccess-
dc.embargo.lift2021-07-31-
dc.date.embargoEndDateinfo:eu-repo/date/embargoEnd/2021-07-31-
Appears in Collections:Articles publicats en revistes (Matemàtica Econòmica, Financera i Actuarial)

Files in This Item:
File Description SizeFormat 
689705.pdf411.64 kBAdobe PDFView/Open    Request a copy


Embargat   Document embargat fins el 31-7-2021


This item is licensed under a Creative Commons License Creative Commons